RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krupnikov, Ernst Davidovich


Number of views:
This page:55
   
Main publications:
  1. E. D. Krupnikov, K. S. Kölbig, “Some special cases of the generalized hypergeometric function $ _{q+1}F_q$”, Journal of Computational and Applied Mathematics, 78:1 (1997), 79.95  crossref  mathscinet
  2. Per W. Karlsson, Ernst D. Krupnikov, H. M. Srivastava, “Some hypergeometric transformation and reduction formulas involving Kampé de Fériet functions”, Int. J. Math. Stat. Sci., 9:2 (2000), 211–226  mathscinet  zmath

http://www.mathnet.ru/eng/person114502
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:krupnikov.ernst-d
https://mathscinet.ams.org/mathscinet/MRAuthorID/195244
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020